# SDR IPXA2025031385751

- Difficulty date: July 12, 2024
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 60,730 hours, 20,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP DAMAGED ON UPPER SURFACE AT APPROXIMATELY AFT OUTBOARD CORNER. COMPLETED REPAIR OF FLAP PER SRM 51-70-10-2R AND EO 90887-REQ5
